Exponential H∞ Filtering for Discrete-Time Switched Neural Networks With Random Delays

Full text for this resource is not available from the Research Repository.

Mathiyalagan, K, Su, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Sakthivel, R (2015) Exponential H∞ Filtering for Discrete-Time Switched Neural Networks With Random Delays. IEEE Transactions on Cybernetics, 45 (4). 676 - 687. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31524
DOI https://doi.org/10.1109/TCYB.2014.2332356
Official URL http://ieeexplore.ieee.org/document/6851162/?arnum...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords H-infinity; switching; stability; random time-varying delays
Citations in Scopus 104 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login